MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 INLAY OPTIMA URETERAL STENT W/O GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 INLAY OPTIMA URETERAL STENT W/O GUIDEWIRE
Catalog Number 788726
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) 2025, the customer implanted ureteral stent 788726 into a patient.The patient returned to the hospital on (b)(6) 2025, for stent removal.The procedure proved difficult during extraction, and upon removal, the stent was found completely encrusted with stones.The customer believed that the stent became completely encrusted with stones within less than two months of placement contradicts the long term retention capability promised in their product documentation.Consequently, the customer suspects a product quality issue and had filed a complaint.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (without original packaging), used ureteral stent.Visual inspection of the one photo sample noted showed the ureteral stent with visible calcification.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Corrections made to tab(s) d and h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
INLAY OPTIMA URETERAL STENT W/O GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23729564
Report Number1018233-2025-10849
Device Sequence Number10631441
Product Code FAD
UDI-Device Identifier00801741015847
UDI-Public(01)00801741015847(11)241213(17)271222(10)NGJY1750
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788726
Device Lot NumberNGJY1750
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown